# SDR FDEA201209253431

- Difficulty date: September 25, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46621
- Aircraft time: 79,253 hours, 33,152 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RAISED THE GEAR AND THE RED UNSAFE INDICATIONS REMAINED ON AT THE GEAR HANDLE PANEL AND ON THE CONFIGURATION SYNOPTIC PAGE.  RECYCLED THE GEAR IAW THE QRH AND GOT THE SAME RESULTS.  (IAW CREW DEBRIEF ALL HYD PRESSURES NORMAL AND GEAR FELT LIKE IT RESTRICTED).  R&R GEAR HANDLE POSITION SWITCH S1-431 PER SMP.  PERFORMED POSITION AND WARNING TEST PER MM 32-60-00-5. SWUNG GEAR SEVERAL TIMES OPS CHECKED GOOD.
